Table of Contents
Advances in Numerical Analysis
Volume 2017, Article ID 4281684, 7 pages
https://doi.org/10.1155/2017/4281684
Research Article

The Convergence of a Class of Parallel Newton-Type Iterative Methods

Huaide College of Changzhou University, Jingjiang, Jiangsu 214500, China

Correspondence should be addressed to Qinglong Huang; moc.361@881gnauhlq

Received 3 August 2016; Revised 8 December 2016; Accepted 13 December 2016; Published 5 March 2017

Academic Editor: Zhong-Zhi Bai

Copyright © 2017 Qinglong Huang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Qinglong Huang, “The Convergence of a Class of Parallel Newton-Type Iterative Methods,” Advances in Numerical Analysis, vol. 2017, Article ID 4281684, 7 pages, 2017. https://doi.org/10.1155/2017/4281684.